Euclid's algorithm in complex quartic fields
Acta Arithmetica, Tome 20 (1972) no. 4, pp. 393-400
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_20_4_393_400,
author = {Richard Lakein},
title = {Euclid's algorithm in complex quartic fields},
journal = {Acta Arithmetica},
pages = {393--400},
year = {1972},
volume = {20},
number = {4},
doi = {10.4064/aa-20-4-393-400},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-20-4-393-400/}
}
Richard Lakein. Euclid's algorithm in complex quartic fields. Acta Arithmetica, Tome 20 (1972) no. 4, pp. 393-400. doi: 10.4064/aa-20-4-393-400
Cité par Sources :